Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 26, NWS Cheyenne, WY

June 12, 2016Carbon County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 12, 2016, 3:44 PM MDT for Carbon County, Wyoming. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2016, 3:44 PM MDT (21:44 UTC)
Expired
Jun 12, 2016, 4:30 PM MDT
In force
46 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Carbon County, WY

The radar

The Riverton/Lander radar (KRIW), 125 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2016-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2016-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
1033 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

754 
WUUS55 KCYS 122144
SVRCYS
WYC007-122230-
/O.NEW.KCYS.SV.W.0026.160612T2144Z-160612T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
344 PM MDT SUN JUN 12 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CARBON COUNTY IN SOUTH CENTRAL WYOMING...

* UNTIL 430 PM MDT

* AT 343 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  BAIROIL...OR 22 MILES SOUTHEAST OF JEFFREY CITY...MOVING NORTHEAST
  AT 35 MPH TOWARDS MUDDY GAP.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MUDDY GAP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4243 10752 4243 10704 4228 10690 4215 10752
TIME...MOT...LOC 2143Z 236DEG 32KT 4227 10750 

HAIL...1.75IN
WIND...60MPH
 
$$
3 follow-up statements
558 
WWUS55 KCYS 122151
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
351 PM MDT SUN JUN 12 2016

WYC007-122230-
/O.CON.KCYS.SV.W.0026.000000T0000Z-160612T2230Z/
CARBON WY-
351 PM MDT SUN JUN 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTH CENTRAL CARBON COUNTY...

AT 351 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MUDDY
GAP...OR 24 MILES SOUTHEAST OF JEFFREY CITY...MOVING NORTHEAST AT 35
MPH INTO MUDDY GAP.
.

HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
MUDDY GAP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4243 10752 4243 10704 4228 10690 4215 10752
TIME...MOT...LOC 2151Z 236DEG 32KT 4231 10742 

HAIL...2.50IN
WIND...70MPH
 
$$
698 
WWUS55 KCYS 122208
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
408 PM MDT SUN JUN 12 2016

WYC007-122230-
/O.CON.KCYS.SV.W.0026.000000T0000Z-160612T2230Z/
CARBON WY-
408 PM MDT SUN JUN 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHWEST CARBON COUNTY...

AT 408 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEVIL'S GATE...
OR 30 MILES EAST OF JEFFREY CITY...MOVING NORTHEAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
WEST CARBON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4228 10690 4222 10738 4243 10743 4243 10704
TIME...MOT...LOC 2208Z 236DEG 32KT 4239 10725 

HAIL...1.50IN
WIND...60MPH
 
$$
226 
WWUS55 KCYS 122220
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
420 PM MDT SUN JUN 12 2016

WYC007-122230-
/O.EXP.KCYS.SV.W.0026.000000T0000Z-160612T2230Z/
CARBON WY-
420 PM MDT SUN JUN 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CARBON COUNTY
WILL EXPIRE AT 430 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

LAT...LON 4228 10690 4222 10738 4243 10743 4243 10704
TIME...MOT...LOC 2218Z 236DEG 32KT 4239 10725 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 11:40 AM MDT, 4 hours 4 minutes earlier.

Area forecast discussion, Jun 12, 11:40 AM MDT, 4 hours 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Cheyenne WY
1140 AM MDT SUN JUN 12 2016

.UPDATE...
Issued at 1050 AM MDT Sun Jun 12 2016

Scattered showers and thunderstorms will develop over southeast
Wyoming and western Nebraska Panhandle this afternoon. Already
starting to cumulus development over the snowy and sierra madre
ranges. Should see a few thunderstorms by early this afternoon and
then increasing into coverage through the afternoon. There is a
chance for at least a few severe thunderstorms today. Effective
shear will be around 40kts and most unstable CAPE between
1000-2000 j/kg. Overall the severe threat is low but currently
thinking there will be a few severe thunderstorms this
afternoon/early evening. The main threats would be wind gusts to
around 60 mph and 1 inch hail or slightly bigger.

&&

.SHORT TERM...(Today through Tuesday)
Issued at 330 AM MDT Sun Jun 12 2016

Current surface observations across Wyoming show a weak cold front
slowly moving southward across the state and position just north
of Douglas and Lusk. This front will continue to slide southward
today as the upper level ridge axis will gradually weaken east of
the forecast area. High res models show a disturbance aloft
drifting over the area in the afternoon. These features will
combine with low to midlevel instability resulting in another
round of afternoon showers and thunderstorms. Most high res models
show a large complex of thunderstorms developing over extreme
southeast Wyoming this evening and gradually moving
east...producing large amounts of rain. This will need to be
closely monitored today since the activity looks MCS-like in
structure as it moves across western Nebraska. Increased POP
between 30 to 60 percent for scattered/numerous showers and
tstorms. High temperatures in the 70s to mid 80s today will
likely occur late this morning or early this afternoon and then
fall into the 60s as thunderstorm activity becomes more
widespread.

Monday may be a pretty busy day across the area as all models show
an enhanced threat of severe weather across the southeast Wyoming
and all of western Nebraska...Especially southeast of a line from
Laramie to Lusk. All the ingredients appear to be there for a
decent outbreak of thunderstorms...as the Pacific upper level
trough moves into Utah and western Colorado. Large hail...strong
winds...very heavy rainfall...and frequent cloud to ground
lightning appear to be the main threats. With EHI indices around 1
to 2 through Monday afternoon and evening...can not rule out a few
tornadoes as well east of the Laramie range. Increased POP and
added severe wording in the forecast through late Monday evening.

By Tuesday...conditions are expected to improve from west to east
as the upper level trough moves overhead and east of the forecast
area by the afternoon. Can not rule out an isolated
thundershower across the eastern plains. Otherwise...temperatures
will begin to moderate as an upper level ridge builds over the
rockys and drier air moves into the forecast area.

.LONG TERM...(Tuesday night through Saturday)
Issued at 213 AM MDT Sun Jun 12 2016

Southwest flow will prevail with a nearly stationary upper trough
over the Northwest CONUS. A low level thermal ridge builds over
the CWA Wednesday through Saturday, with temperatures warming to
above seasonal normals. 700mb temperatures are progged from 14C
to 17C, with daytime high temperatures rising into the 80s to mid
90s for the valleys and plains. Precipitation-wise, subsidence,
warm layer aloft and lack of large scale lift will preclude deep
convection, even over the higher terrain. The ECMWF does show
light QPF Friday associated with a weak shortwave lifting
northeast across the north-central high plains, and inserted small
PoP for northern NE Panhandle. Otherwise, it will be dry.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1140 AM MDT Sun Jun 12 2016

Scattered showers and isolated thunderstorms already developing
across eastern Colorado into the southern Nebraska Panhandle late
this morning...moving northeast. Carried periodic MVFR
visibilities for Laramie...Cheyenne...Sidney and Alliance this
afternoon into the early evening due to passing showers and
thunderstorms...and put mention of vicinity thunderstorms for
Scottsbluff and Chadron this afternoon and early evening. NAM
pushing hard for fog across Cheyenne and the southern Nebraska
Panhandle early tomorrow morning...but other guidance namely the
GFS (which has a low probability of detection) and the HRRR (which
has a higher POD) doesn't offer fog and low stratus tonight. Given
wind directions fog for those areas is not out of the realm of
possibility given potential of lingering moisture in the wake of
this afternoons thunderstorms...but for now confidence not high
enough to include in the forecast.

&&

.FIRE WEATHER...
Issued at 251 AM MDT Sun Jun 12 2016

No fire weather concerns through the middle of the week. Cooler
temperatures are expected through Tuesday as a cold front moves
across the area early this morning...and then stalls near the
mountains. Precipitation chances and thunderstorm coverage will
increase today and Monday...with the best chance of widespread
wetting rainfall Monday and Monday night as an upper level
disturbance moves north and east across southeast Wyoming and
western Nebraska.

&&

.HYDROLOGY...
Issued at 213 AM MDT Sun Jun 12 2016

Most of the snowpack above 9500 feet has melted off from the
recent warm temperatures. Runoff will maintain high water levels
though along the Upper North Platte River at Saratoga and Sinclair,
Wyoming, as well as the Laramie River at Laramie, Wyoming early
this week. Cooler temperatures above 9500 feet the next few days
will decrease snowmelt rates somewhat. Water levels along the
Lower North Platte River will remain steady or slowly recede due
to reduced reservoir releases upstream in southeast Wyoming. There
will be a threat for locally heavy rain from thunderstorms today
and Monday east of the Laramie Range.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

UPDATE...SML
SHORT TERM...TJT
LONG TERM...MJ
AVIATION...JG
FIRE WEATHER...TJT
HYDROLOGY...MJ
Hazardous weather outlook, Jun 12, 10:55 AM MDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1055 AM MDT SUN JUN 12 2016

WYZ103>106-109>117-131000-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
1055 AM MDT SUN JUN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS
AFTERNOON OVER THE MOUNTAINS AND SPREAD EAST ONTO THE ADJACENT
FOOTHILLS AND VALLEYS BY LATE AFTERNOON. GUSTY WINDS TO 50
MPH...SMALL HAIL...FREQUENT LIGHTNING AND BRIEF MODERATE TO
HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP MONDAY
AFTERNOON...ESPECIALLY OVER THE HIGHER TERRAIN. GUSTY WINDS
TO 50 MPH...SMALL HAIL...FREQUENT LIGHTNING AND BRIEF MODERATE
TO HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
131000-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1055 AM MDT SUN JUN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON OVER
THE MOUNTAINS AND SPREAD EAST ONTO THE PLAINS BY LATE AFTERNOON.
GUSTY WINDS TO 60 MPH...HAIL UP TO ONE INCH...FREQUENT LIGHTNING AND
MODERATE TO HEAVY RAINFALL WILL BE POSSIBLE WITH A FEW STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP MONDAY AFTERNOON
EVENING ALONG AND EAST OF THE LARAMIE RANGE. SOME STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE...MAINLY EAST OF A LINE FROM LUSK
TO LARAMIE. THE MAIN THREATS WILL BE LARGE HAIL...LOCALLY HEAVY
RAINFALL...FREQUENT LIGHTNING AND GUSTY WINDS TO 60 MPH. A FEW
TORNADOES WILL BE POSSIBLE OVER THE WESTERN NEBRASKA PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.

In the hours before

Special weather statement, Jun 12, 2:34 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
234 PM MDT SUN JUN 12 2016

WYZ118-119-122115-
EAST LARAMIE COUNTY WY-CENTRAL LARAMIE COUNTY WY-
234 PM MDT SUN JUN 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL
315 PM MDT...

AT 234 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF HILLSDALE...OR 15 MILES EAST OF CHEYENNE...MOVING EAST
AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BURNS AND CARPENTER.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 374 AND
387.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4106 10468 4117 10459 4122 10434 4100 10428
      4100 10451
TIME...MOT...LOC 2034Z 277DEG 18KT 4109 10451

CLAYCOMB
Local storm report, Jun 12, 2:48 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
248 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     HAIL             3 S CHEYENNE            41.10N 104.79W
06/12/2016  E1.25 INCH       LARAMIE            WY   PUBLIC

&&

JG
Local storm report, Jun 12, 2:51 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
251 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     HAIL             5 S CHEYENNE            41.07N 104.79W
06/12/2016  E1.25 INCH       LARAMIE            WY   PUBLIC

&&

JG
Local storm report, Jun 12, 2:58 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
258 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HAIL             7 SW WHEATLAND          41.98N 105.06W
06/12/2016  E1.00 INCH       PLATTE             WY   TRAINED SPOTTER

&&

JG
Local storm report, Jun 12, 3:18 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
318 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     HAIL             5 SW WHEATLAND          42.00N 105.03W
06/12/2016  E1.75 INCH       PLATTE             WY   PUBLIC

            REPORTED AT WHEATLAND RESERVOIR NUMER 1.

&&

JG
Local storm report, Jun 12, 3:22 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
322 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             7 WNW WHEATLAND         42.09N 105.09W
06/12/2016  E2.50 INCH       PLATTE             WY   STORM CHASER

            TENNIS BALL HAIL REPORTED TO FALL FOR A FEW MINUTES.

&&

JG

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:26 PM MDTSpecial Weather StatementCYSNiobrara64 min
Jun 12, 1:08 PM MDTSpecial Weather StatementCYSLaramie52 min
Jun 12, 1:38 PM MDTSevere Thunderstorm WarningCYSLaramie52 min
Jun 12, 1:45 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte45 min
Jun 12, 2:17 PM MDTSevere Thunderstorm WarningCYSPlatte43 min
Jun 12, 2:34 PM MDTSpecial Weather StatementCYSLaramie41 min
Jun 12, 2:51 PM MDTSevere Thunderstorm WarningCYSAlbany, Platte24 min
Jun 12, 3:11 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse, Platte49 min
Jun 12, 3:19 PM MDTTornado WarningCYSAlbany, Converse, Platte26 min
Jun 12, 3:46 PM MDTSevere Thunderstorm WarningCYSPlatte13 min
Jun 12, 4:53 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara21 min
Jun 12, 5:38 PM MDTFlash Flood WarningCYSGoshen3 hr
Jun 12, 5:40 PM MDTSevere Thunderstorm WarningCYSGoshen35 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.